Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Intercostal muscle tear after fall,severe pinched nerve pain

I had a fall & feel I have some intercostal muscle tear. I had taken Mobizox before when I had a sever pinched nerve pain from my c4 c5, & it helped relieve the pain without any side effects together with Physio. I am taking Mobizox now for my intercostal muscle tear & it is helping relieve the pain. The pain relief is temporary & returns the next day. Am I doing the right thing & how long should I continue with taking Mobizox/
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Mobizox is a muscle relaxant and it doesn't have much role in relieving the pain. You need to take pain medications along with it, if you desire effective pain relief. You also need to get an X-ray done to look for any rib fractures, in which case you need to visit a doctor personally.

Hope you get better
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor